BibTeX record journals/gc/HirakiSW95

download as .bib file

@article{DBLP:journals/gc/HirakiSW95,
  author    = {Akira Hiraki and
               Hiroshi Suzuki and
               Masayuki Wajima},
  title     = {On distance-regular graphs with\emph{k}\({}_{\mbox{\emph{i}}}\) =\emph{k}\({}_{\mbox{\emph{j}}}\),
               {II}},
  journal   = {Graphs Comb.},
  volume    = {11},
  number    = {4},
  pages     = {305--317},
  year      = {1995},
  url       = {https://doi.org/10.1007/BF01787811},
  doi       = {10.1007/BF01787811},
  timestamp = {Thu, 04 Jun 2020 19:41:00 +0200},
  biburl    = {https://dblp.org/rec/journals/gc/HirakiSW95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics